New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puppy g
New Member


Date Joined Oct 2005
Total Posts : 7
   Posted 10/10/2005 11:35 AM (GMT -7)   
i have been here to many times and fighting my hardest not to go back to that dark lonly place  where you feel there is no way out the emptiness the pain the hole it leaves in your soul why does this have to happen when does it end
does it really ever end
 
                                         naja

clic
Regular Member


Date Joined Apr 2005
Total Posts : 114
   Posted 10/10/2005 12:22 PM (GMT -7)   

Hey Naja

I don't think I have ever chatted with you before-doesn't sound like you are feeling so hot...

tell us about yourself (and if you already have I am soooo sorry, I  have been gone awhile!)

Shannon2


psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 10/10/2005 12:53 PM (GMT -7)   
Did you call your doctor?   You really want to stop these episodes before they start and get bad.  

Variety is the spice of life, BP is the key


puppy g
New Member


Date Joined Oct 2005
Total Posts : 7
   Posted 10/10/2005 1:05 PM (GMT -7)   
i ham new to board so i really haven t posted must
i see my dr wens but that only means more meds which i am sick of taking i was 12 when this started i am now 41 you would think they would have gotten right by now
dr s hospitals and meds iam just sick of all of it
what would you do

naja

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 10/10/2005 1:11 PM (GMT -7)   

Naja, it's a struggle for all of us to stay halfway level and it doesn't end.   You'll be really good for a while, then start having swings, that's just how it works, it is never "fixed".   You will always take medicine, and will likely have to change doses, add meds, or change them altogether.    None of us LIKE going to docs and dealing with medicine, but it's just a fact you have to accept if you're going to get better.  Please tell me you don't drink.   At ALL!  If you do, you will create your own bad episodes.  

You are taking Lithium, therefore it is a MUST to get regular blood levels drawn, they change even when your dose doesn't and if it's too low, you might as well be taking aspirin.  If too high it's toxic.    You might ask your doc if you can try something else instead of lithium if you can, nothing else requires blood levels except Tegretol, and now it's called Trileptal and doesn't need blood tests.

You have no choice but to learn these things, and stay in close contact with your doctor if you are having problems.

 


Variety is the spice of life, BP is the key


clic
Regular Member


Date Joined Apr 2005
Total Posts : 114
   Posted 10/10/2005 2:19 PM (GMT -7)   

Naja

That is a long time to be unstable, it makes me curious, do you have these bad spells a lot or do you ever get better?

You asked, what would I do? Well, I have had bipolar I , mixed episode, rapid cycling, for 15 years, much less than you, so I can imagine it is frustrating to say the least. I would never give up. I read and read and read about meds so I am a partner in my own care, and I ask that my Dr work with me, not against me for starters. And when I feel like absolute dog poo ( I know they don't like us to swear on this board so I am trying to be good) I fight, read a book that can give me a smidge of hope, reach out to someone, come to this board, and wait for it to pass, as it always does for me. They have put me through a lot of drug changes, and there were times I wanted to quit and just be "normal" (whatever that is) but the reality is I am bipolar. I have a Dr who blasts me for drinking, calls me on my stuff, and fights tirelessly to get me on the right meds. he ensures I am  prepared for when I crash (usually!). Do you have a good reltshp with your doc? Pdoc?

Psychnurse made a good point about the Lith levels-mine weren't even therapeutic, I didn't stabilize til I went up in dose. It can be nasty, but I find as I adjust it is less bothersome. (that's at 1200 mg, more than I intially was ok with!!)

Well, here i go, blabbing on. You sound so depressed, I hope this post wasn't too blabby. You just can't give up,I feel so passionate about it.

PS-are you sleeping ok?


puppy g
New Member


Date Joined Oct 2005
Total Posts : 7
   Posted 10/19/2005 11:16 AM (GMT -7)   
i do keep up with dr and blood test but we are still working on level  for now she put me on celexea more meds yea
depression still seem to fall me i don t want to go any where or do anything
i try to keep it together has much as i can because i have and 18 year old dajghter that has cycjothmia and needds me to to be there for her
has far as books i think i have read every thing there iis
i guess i made be fore ill make it again                              
                                                      naja

kittycat27
Regular Member


Date Joined May 2005
Total Posts : 438
   Posted 10/19/2005 11:29 AM (GMT -7)   
Are you being treated by a MD or PDoc? Celexa, that is an SSRI. Not good for Bipolars to take. Great for depression, but we work differently. SSRI's usually have a tendency to cause mania. I expereinced it twice, I felt like I was crawling , or at least my skin was. Never felt worse, well maybe once.LOl What type of meds do you take? I have not met you , and I think this is the first post I have read of yours. Listen you have to take care of yourself, before you can take care of another. I hope you get better, it is never easy. Talk soon , Nickie

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 10/20/2005 2:55 AM (GMT -7)   

Naja, is your level therapeutic yet?   Have you tried anything besides lithium?  There are several other choices out there of anticonvulsants (epilepsy medicine).  Also, Kittycat is right about the Celexa - very bad choice for bipolar people; it doesn't really have the good effect like it does on "normal" people, in fact can make things much worse after a few days or weeks.   

I suggest talking to your doctor about Lamictal - it is a mood stabilizer that has a great antidepressant effect on BPs, and wellbutrin can be added to it for even better results.


Variety is the spice of life, BP is the key


purpletiger
Regular Member


Date Joined Oct 2005
Total Posts : 23
   Posted 10/20/2005 2:13 PM (GMT -7)   

Naja,    I am here to tell you that I know how you are feeling.  I am also at a very dark and low time.....and I, too am wondering if I will ever get better - ever feel normal.

This is a new diagnosis for me (BiPolar II)   I am 36 years old (female) and was mis-diagnosed with Clinical Depression for 15 years of my life.  After a Hospitalization in June and a thorough History taken, I was diagnosed w/BiPolar II.

I have heard it takes times to get all the meds straight, etc and reaching therapeutic levels.  My Lithium level has constantly been fluctuating between too high and then too low.  I am now on 900 mg per day and I hope this gets me stable.

Unfortunately, I can offer no advice - just know u are not alone in this.....


deb

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:21 PM (GMT -7)
There are a total of 2,734,850 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151361 registered members. Please welcome our newest member, walkinghome.
372 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, walkinghome, mpost, NiceCupOfTea, joavila92, JackH, gilly2, straydog, rcmark, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer